欢迎访问中国科学院大学学报,今天是

中国科学院大学学报 ›› 2025, Vol. 42 ›› Issue (1): 13-19.DOI: 10.7523/j.ucas.2023.006

• 数学与物理学 • 上一篇    

一类具有-1幂指数的拟线性奇异偏微分方程

张衡, 孙义静   

  1. 中国科学院大学数学科学学院, 北京 100049
  • 收稿日期:2022-11-11 修回日期:2023-02-06 发布日期:2023-03-15
  • 通讯作者: 张衡,E-mail:zhangheng201@mails.ucas.ac.cn
  • 基金资助:
    National Science Foundation of China (11971027,12171497)

A class of quasilinear equations with -1 powers

ZHANG Heng, SUN Yijing   

  1. School of Mathematical Sciences, University of Chinese Academy of Sciences, Beijing 100049, China
  • Received:2022-11-11 Revised:2023-02-06 Published:2023-03-15
  • Supported by:
    National Science Foundation of China (11971027,12171497)

摘要: 研究一类具有奇异增长的拟线性椭圆方程-Δu-uΔ(u2)=a(x)u-1。对于一般的a(x)∈Lp(Ω),p>2,证明了该方程正解的存在性,其中Ω为ℝN中的有界区域且N≥1。

关键词: 拟线性奇异方程, -1幂指数, 椭圆方程

Abstract: This paper deals with quasilinear elliptic equations of singular growth like -Δu-uΔ(u2)=a(x)u-1. We establish the existence of positive solutions for general a(x)∈Lp(Ω),p>2, where Ω is a bounded domain in ℝN with N≥1.

Key words: quasilinear singular equation, -1 power, elliptic equation

中图分类号: